# SDR ASMF20180515003

- Difficulty date: March 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 42,652 hours, 21,533 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF PSEU LIGHT TURNED ON AFTER ENGINES STARTED. MAINTENANCE PERFORMED FIM 27-62 TASK 808,NO CONFIRMING FAILURE, TESTED CORRECT.
